Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Commensurations of the Johnson kernel

Tara E Brendle and Dan Margalit

Geometry & Topology 8 (2004) 1361–1384

DOI: 10.2140/gt.2004.8.1361

Forward citations
J Behrstock, D Margalit, Curve Complexes and Finite Index Subgroups of Mapping Class Groups, Geometriae Dedicata 118 (2006) 71
T E Brendle, D Dan Margalit, Addendum to: Commensurations of the Johnson kernel, Geometry & Topology 12 (2008) 97
E Irmak, M Korkmaz, Automorphisms of the Hatcher-Thurston complex, Israel Journal of Mathematics 162 (2007) 183
E Irmak, Injective simplicial maps of the complex of arcs on nonorientable surfaces, Algebraic & Geometric Topology 9 (2009) 2055
K Shackleton, Combinatorial rigidity in curve complexes and mapping class groups, Pacific Journal of Mathematics 230 (2007) 217